Power, Stephen C. (1999) Relative positions of matroid algebras. Journal of Functional Analysis, 165 (2). pp. 205-239. ISSN 0022-1236Full text not available from this repository.
A classification is given for regular positions DDD of Jones index 4 where -- EQUATION OMITTED -- is an even matroid algebra and where the individual summands have index 2. A similar classification is obtained for positions of direct sums of 2-symmetric algebras and, in the odd case, for the positions of sums of 2-symmetric C*-algebras in matroid C*-algebras. The approach relies on an analysis of intermediate non-self-adjoint operator algebras and the classifications are given in terms of K0 invariants, partial isometry homology, and scales in the composite invariant K0(−)H1(−).
|Journal or Publication Title:||Journal of Functional Analysis|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||14 Nov 2008 09:16|
|Last Modified:||21 Jan 2017 01:15|
Actions (login required)